# SDR SIMA2018033001

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 34,666 hours, 30,087 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Broken
- Location: Nr 2 Anti-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED LEAK EICAS MESSAGE AND  SWITCH BLEED DURING CRUISE.  TROUBLESHOT BLEED 2 LEAK ON EICAS AND BLEED SWITCH AND DURING INSPECTION FOUND ENGINE NR 2 ANTI ICE DUCT TO BE BROKEN ON FWD SIDE OF ANTI ICE VALVE. REMOVED AND REPLACED THE NR 2 ENGINE ANTI ICE DUCT IAW AMM 30-21-05 AND PERFORMED OPS CHECK IAW AMM 30-21-00 OPS CHECKED GOOD.
